American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11N56) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] Francesco Pappalardi. Divisibility of reduction in groups of rational numbers. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[2] John B. Friedlander, Carl Pomerance and Igor E. Shparlinski. Corrigendum to ``Period of the power generator and small values of Carmichael's function''. Math. Comp. 71 (2002) 1803-1806. MR 1933056.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Pierre Dusart. Estimates of $\theta(x;k,l)$ for large values of $x$. Math. Comp. 71 (2002) 1137-1168. MR 1898748.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] David P. Roberts. Density of cubic field discriminants. Math. Comp. 70 (2001) 1699-1705. MR 1836927.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] John B. Friedlander, Carl Pomerance and Igor E. Shparlinski. Period of the power generator and small values of Carmichael's function. Math. Comp. 70 (2001) 1591-1605. MR 1836921.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Marc Deléglise and Joël Rivat. Computing $\psi(x)$ . Math. Comp. 67 (1998) 1691-1696. MR 1474649.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Francesco Pappalardi. On the $r$-rank Artin Conjecture. Math. Comp. 66 (1997) 853-868. MR 1377664.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Olivier Ramaré and Robert Rumely. Primes in arithmetic progressions. Math. Comp. 65 (1996) 397-425. MR 1320898.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Jon Grantham. The largest prime dividing the maximal order of an element of $S\sb n$ . Math. Comp. 64 (1995) 407-410. MR 1270619.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Paul Erdős and Carl Pomerance. On the number of false witnesses for a composite number . Math. Comp. 46 (1986) 259-279. MR 815848.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Kevin S. McCurley. Explicit estimates for $\theta (x;3,l)$ and $\psi (x;3,l)$ . Math. Comp. 42 (1984) 287-296. MR 726005.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 11 of 11 found      Go to page: 1